Universidad Complutense de Madrid
E-Prints Complutense

Lineability in subsets of measure and function spaces

Impacto

Downloads

Downloads per month over past year

Muñoz-Fernández, Gustavo A. and Palmberg, M. and Puglisi, D. and Seoane-Sepúlveda, Juan B. (2008) Lineability in subsets of measure and function spaces. Linear Algebra and its Applications, 428 (11-12). pp. 2805-2812. ISSN 0024-3795

[img] PDF
Restringido a Repository staff only

135kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0024379508000372


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We show, among other results, that if lambda denotes the Lebesgue measure on the Borel sets in [0, 1] and X is an infinite dimensional Banach space, then the set of measures whose range is neither closed nor convex is lineable in ca(lambda, X). We also show that, in certain situations, we have lineability of the set of X-valued and non-sigma-finite measures with relatively compact range. The lineability of sets of the type L-p(I)\L-q (I) is studied and some open questions are proposed. Some classical techniques together with the converse of the Lyapunov Convexity Theorem are used.


Item Type:Article
Uncontrolled Keywords:Lineability; Spaceability; Linear spaces; Measure space; Injective measure; Function spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:17086
Deposited On:13 Nov 2012 09:55
Last Modified:25 Nov 2016 12:43

Origin of downloads

Repository Staff Only: item control page